# SDR V0XD20140205011

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 280.00 LOWER BULKHEAD WEB CORRODED.  REMOVED SPLICE & WEB, FABRICATED REPAIR STRAP & INSTALLED NEW WEB PN CC670-34170-3 & REPAIR STRAP IAW REO 670-53-11-549 DATED 2011/04/27.
